Enter
Login:
Password:
Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffpress centercontacts
­ˇ˝˝ŕŔÚ | english

1999 year

Sobolevski, A. N. Aubry-Mather theory and idempotent eigenfunctions of Bellman operator. Commun. Contemp. Math. 1:4 (1999), 517-533. [See also http://arxiv.org/abs/chao-dyn/9906036]

Go to publication

Authors: Sobolevski A.
 

 

  © Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2016
About  |  Contacts  |  The old version of this site